# SDR 07FDEA04274

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Deflector
- Part number: A57246666
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED EDGE BAND OF DEFLECTOR DOOR 572CB AT LT WING.  BONDING REPAIR PERFORMED IAW SRM 51-77-12, APPROVED BY EA 6-5755-112454 AND   RAS/BAE/1005223/2007 ISSUE A.
